Click here to activate Remote Access
American Mathematical Society
ISSN 2167-5163
Publications results for "Contents of: Acta Universitatis Sapientiae. Mathematica. An International Journal of the Sapientia University [2 (2010), no. 2]"

Citations

From References: 0

From Reviews: 0

MR2748462 (2012a:68193) Reviewed
Cassaigne, Julien(F-PROV-IM); Kaboré, Idrissa(BF-UPBD-EXA); Tapsoba, Théodore(BF-UPBD-ESI)
On a new notion of complexity on infinite words. (English summary)
Acta Univ. Sapientiae Math. 2 (2010), no. 2, 127–136.
68R15 (11B85)
Publication Year 2010 Review Published2011-10-10

The authors study a recently introduced variant of the complexity function for infinite words, the "window complexity function''. This function counts, for a 1-way infinite word $u$, the number of distinct factors of length $n$ that occur in $u$ at positions that are multiples of $n$. The authors prove several properties of the window complexity function and give some examples that illustrate the possible behaviours of this complexity function.
Reviewed by Narad Rampersad
American Mathematical Society